# SDR YYFA201301161001

- Difficulty date: January 15, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N12OMN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,537 hours, 41,258 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA SYSTEM L1 DOOR TO REAR INOPERATIVE.
